CureZone   Log On   Join
Re: Mirena IUD Side Effects-Itch from hell!
 
carolined Views: 54,996
Published: 16 years ago
 
This is a reply to # 69,969

Re: Mirena IUD Side Effects-Itch from hell!


i had an iud fitted aug last year. 3 weeks later i developed a rash which began at the bottom of my spine (sacrum) i didn't make a connection with the iud at the time. The rash was unbearably itchy and responded temporarily to Antibiotics but then came back. in all i had 3 courses of Antibiotics before i saw a skin specialist. each time the rash reappeared it it started in exactly the same spot and radiated outwards, but each time it was just slightly less severe than the time before altho still as itchy as hell!. the skin specialist was as good as useless and called it eczema, which it so clearly wasn't -altho the skin by now was very rough and scaly due to scratching over 3-4 months. in desparation i took sulphur (a self-prescribed homeopathic remedy around this time and it subsequently went (wether by co-incidence or not i still don't know)
I still have the iud, but following hot on the heels of the rash i got a trapped nerve nerve in one arm, and now one year later, am having problems with the other arm and hand too, and i am now beginning to ask myself wether this too might be connected? I am now seriously considering having the iud taken out .I would welcome any feedback on this matter.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.297 sec, (1)